# SDR MALA976036

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RIGHT ENGINE INTAKE CAUTION LIGHT ILLUMINATED.  COMPLIED WITH QRH AND RETURNED TO MSP.  MAINTENANCE TROUBLESHOT SYSTEM IAW SAAB AMM 30-20-00, NO FAULT FOUND.
